Translator Disclaimer
Spring 2011 Multiple operator integrals and spectral shift
Anna Skripka
Illinois J. Math. 55(1): 305-324 (Spring 2011). DOI: 10.1215/ijm/1355927038

Abstract

Multiple scalar integral representations for traces of operator derivatives are obtained and applied in the proof of existence of the higher order spectral shift functions.

Citation

Download Citation

Anna Skripka. "Multiple operator integrals and spectral shift." Illinois J. Math. 55 (1) 305 - 324, Spring 2011. https://doi.org/10.1215/ijm/1355927038

Information

Published: Spring 2011
First available in Project Euclid: 19 December 2012

zbMATH: 1264.47019
MathSciNet: MR3006690
Digital Object Identifier: 10.1215/ijm/1355927038

Subjects:
Primary: 47A55, 47A56
Secondary: 46L52

Rights: Copyright © 2011 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.55 • No. 1 • Spring 2011
Back to Top